# SDR HALA2021021000015

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 44,292 hours, 7,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0380 EXIT SIGN OVER 3L NOT SECURE. CORRECTIVE ACTION: RESECURED EXIT SIGN AT THE 3L DOOR. (7268495)
